Has anyone or do you know if codeine will make T worse. I didn't see it on the ATA list of drugs.I have acetaminophenw/codeine it was given to me for something else,but i have a major i mean major migrane that wont go away.Has anyone taken codeine and made there T worse?
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
My ENT sent me for more tests last week...one where they had me lie back in a chair, with blacked out goggles on so I couldn't see while they administered water into my ears one at a time ( first warm, then room-tempurature, then cold) while they video taped my eyes and asked me questions to determine how cognizant I was... This test went HORRIBLY. They were about 20 seconds or so into...